# SDR DALA1027549865

- Difficulty date: October 15, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Debonded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND PREVIOUS REPAIR DISBONDED AND CRACKS MIGRATED BEYOND STOP DRILLS ON FLOOR PANEL 72.  REPAIRED PER SRM 53-05 FIGURE 1 PAGE 10 & SRM 51-10-3.
